MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM

ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM
Model Number 3L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = sid= (b)(6).There was no further patient information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated calcium results on architect c8000 processing module for one patient.The results provided were: on (b)(6) 2020 sid (b)(6) initial calcium result=21.3 mg/dl.Redraw and repeated result=8.8 mg/dl.Repeated on another architect (b)(4) =8.6 mg/dl.(calcium critical=less than 6 mg/dl or greater than 13 mg/dl).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A ticket search was performed for the architect calcium, reagent lot number 84863un19.An investigation was performed for the customer issue and included a review of the complaint text, a search for tracking and trending, a review of historical performance and product labeling.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the calcium assay, lot number 84863un19 was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10364414
Report Number3016438761-2020-00155
Device Sequence Number951184
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2021
Device Model Number3L79-31
Device Catalogue Number03L79-31
Device Lot Number84863UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM; ARCHITECT C8000 SYSTEM; LIST # 01G06-11, SERIAL # (B)(6); LIST # 01G06-11, SERIAL # (B)(6)